# SDR ABXA010077

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 47,005 hours, 42,030 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Stud
- Part number: 4919290503
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP OUTBOARD FLAP HINGE FITTING, OUTBOARD LOWER SPAR ATTACH STUD WAS BROKEN.  MAINTENANCE INSPECTED AND REPLACD 4 OUTBD FLAP HINGE STUDS IAW DC-9 MM 57-118, 57-40-01 AND SERVICE SKETCH 2673.
